User menu

Existence of Groundstates for a Class of Nonlinear Choquard Equations in the Plane

Bibliographic reference Battaglia, Luca ; Van Schaftingen, Jean. Existence of Groundstates for a Class of Nonlinear Choquard Equations in the Plane. In: Advanced Nonlinear Studies, Vol. 17, p. 581-594 (2017)
Permanent URL http://hdl.handle.net/2078.1/192017
  1. Adachi, Proc Amer Math Soc, 7, 128 (2000)
  2. Bartsch, Anal Math, 96 (2005)
  3. Berestycki, Acad Sci Math, 5, 297 (1983)
  4. Berestycki, Ration Mech Anal, 82 (1983)
  5. Brock, Trans Amer Math Soc, 352 (2000)
  6. Gilbarg, Math Wiss, 224 (1983)
  7. Hirata, Methods Anal, 35 (2010)
  8. Jeanjean, Anal, 10, 28 (1997)
  9. Jeanjean, Proc Amer Math Soc, 8, 131 (2003)
  10. Lieb, Appl Math, 57 (1976)
  11. Lieb, Stud Math, 14 (2001)
  12. Menzala, Ekvac, 26 (1983)
  13. Moroz, Funct Anal, 265 (2013)
  14. Moroz, Trans Amer Math Soc, 9, 367 (2015)
  15. Moser, Math J, 20 (1970)
  16. Tod, Nonlinearity, 12, 201 (1999)
  17. Van Schaftingen, Math, 71 (2014)
  18. Van Schaftingen, Eur Math Soc, 10, 439 (2008)